On the characterization of Jonsson-Tarski and of subtractive varieties
Diagrammes, Volume S67-68 (2012), pp. 101-115.
@article{DIA_2012__S67-68__101_0,
     author = {Gran, Marino and Rodelo, Diana},
     title = {On the characterization of {Jonsson-Tarski} and of subtractive varieties},
     journal = {Diagrammes},
     pages = {101--115},
     publisher = {Universit\'e Paris 7, Unit\'e d'enseignement et de recherche de math\'ematiques},
     volume = {S67-68},
     year = {2012},
     mrnumber = {3024903},
     zbl = {1331.08003},
     language = {en},
     url = {http://www.numdam.org/item/DIA_2012__S67-68__101_0/}
}
TY  - JOUR
AU  - Gran, Marino
AU  - Rodelo, Diana
TI  - On the characterization of Jonsson-Tarski and of subtractive varieties
JO  - Diagrammes
PY  - 2012
SP  - 101
EP  - 115
VL  - S67-68
PB  - Université Paris 7, Unité d'enseignement et de recherche de mathématiques
UR  - http://www.numdam.org/item/DIA_2012__S67-68__101_0/
LA  - en
ID  - DIA_2012__S67-68__101_0
ER  - 
%0 Journal Article
%A Gran, Marino
%A Rodelo, Diana
%T On the characterization of Jonsson-Tarski and of subtractive varieties
%J Diagrammes
%D 2012
%P 101-115
%V S67-68
%I Université Paris 7, Unité d'enseignement et de recherche de mathématiques
%U http://www.numdam.org/item/DIA_2012__S67-68__101_0/
%G en
%F DIA_2012__S67-68__101_0
Gran, Marino; Rodelo, Diana. On the characterization of Jonsson-Tarski and of subtractive varieties. Diagrammes, Volume S67-68 (2012), pp. 101-115. http://www.numdam.org/item/DIA_2012__S67-68__101_0/

[1] J. Adamek And H. Porst, Algebraic theories of quasivarieties, J. Algebra, 208 (1998) 379-398. | MR | Zbl

[2] M. Adelman, Abelian categories over additive ones, J. Pure Appl. Algebra 3 (1973) 103-117. | MR | Zbl

[3] M. Barr, Exact Categories, in: Lecture Notes in Math. 236, Springer (1971) 1-120. | MR | Zbl

[4] F. Borceux And D. Bourn, Mal'cev, protomodular, homological and semi-abelian categories, Kluwer, 2004. | MR | Zbl

[5] D. Bourn, Mal'cev categories and fibration of pointed objects, Appl. Categ. Structures 4 (1996) 307-327. | MR | Zbl

[6] A. Carboni, J. Lambek, And M.C. Pedicchio, Diagram chasing in Malcev categories, J. Pure Appl. Algebra 69 (1991) 271-284. | MR | Zbl

[7] A. Carboni And R. Celia Magno, The free exact category on a left exact one, . Austr. Math. Soc. Ser., A 33 (1982) 295-301. | MR | Zbl

[8] A. Carboni And M.C. Pedicchio, A new proof of the Mal'cev theorem, Rend. Circolo Mat. Palermo, S. II, Suppl. 64 (2000) 13-16. | MR | Zbl

[9] A. Carboni And G. Rosolini, Locally cartesian closed exact completions, J. Pure Appl. Algebra 154 (2000) 103-116. | MR | Zbl

[10] A. Carboni And E. Vitale, Regular and exact completions, J. Pure Appl. Algebra 125 (1998) 79-116. | MR | Zbl

[11] M. Gran, Semi-abelian exact completions, Homology, Hom. Appl. 4 (2002) 175-189. | MR | Zbl

[12] M. Gran And E.M. Vitale, On the exact completion of the homotopy category, Cah. Top. Geom. Diff. Categoriques XXXIX-4 (1998) 287-297. | Numdam | MR | Zbl

[13] P. Freyd, Representations in abelian categories, in: Proc. Conference on Categorical Algebra, La Jolla, 1965 (Springer, Berlin, 1966). | MR | Zbl

[14] Z. Janelidze, Subtractive categories, Appl. Categ. Structures 13 (2005) 343-350. | MR | Zbl

[15] B. Jonsson And A. Tarski, Direct Decompositions of Finite Algebraic Systems, Notre Dame Mathematical Lectures, Notre Dame, Indiana (1947) | MR | Zbl

[16] F. W. Lawvere, Functorial Semantics of Algebraic Theories, Ph.D. thesis, Columbia University (1963), Reprint in Theory and Applications of Categories 5 (2004) 1-121.

[17] M. Menni, A characterization of the left exact categories whose exact completions are toposes, J. Pure Appl. Algebra 177 (2003) 287-301. | MR | Zbl

[18] J. Rosicky, Cartesian closed exact completions, J. Pure Appl. Algebra 142 (1999) 261-270. | MR | Zbl

[19] J. Rosicky And E.M. Vitale, Exact completions and representations in abelian categories, Homology, Hom. Appl. 3 (2001) 453-466. | MR | Zbl

[20] A. Ursini, On subtractive varieties, I. Algebra Universalis 31 (1994) 204-222. | MR | Zbl

[21] E. Vitale, Left covering functors, PhD thesis, Université catholique de Louvain (1994)